ResearcherID Thomson Reuters  

Chenchiah, Isaac V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-6677-2008
Other Names: Chenchiah, Isaac Vikram; Chenchiah, Isaac
E-mail:
URL: http://www.researcherid.com/rid/B-6677-2008
Subject: Materials Science; Mathematics; Mechanics
ORCID: http://orcid.org/0000-0002-8618-620X
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Multi-stable cylindrical lattices
 Author(s): Pirrera, Alberto; Lachenal, Xavier; Daynes, Stephen; et al.
 Source: Journal of the Mechanics and Physics of Solids Volume: 61 Issue: 11 Pages: 2087-2107 Published: NOV 2013
 Times Cited: 12
 DOI: 10.1016/j.jmps.2013.07.008
added
24-Oct-16
2.  Title: The relaxation of two-well energies with possibly unequal moduli
 Author(s): CHENCHIAH, IV; BHATTACHARYA, K
 Source: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS Volume: 187 Issue: 3 Pages: 409-479 Published: MAR 2008
 Times Cited: 11
 DOI: 10.1007/s00205-007-0075-3
added
03-Jun-08
3.  Title: A two variant thermomechanical model for shape memory alloys
 Author(s): CHENCHIAH, IV; SIVAKUMAR, SM
 Source: MECHANICS RESEARCH COMMUNICATIONS Volume: 26 Issue: 3 Pages: 301-307 Published: MAY-JUN 1999
 Times Cited: 8
 DOI: 10.1016/S0093-6413(99)00028-2
added
30-May-08
4.  Title: Morphing shell structures: A generalised modelling approach
 Author(s): Lamacchia, E.; Pirrera, A.; Chenchiah, I. V.; et al.
 Source: Composite Structures Volume: 131 Pages: 1017-1027 Published: NOV 1 2015
 Times Cited: 7
 DOI: 10.1016/j.compstruct.2015.06.051
added
24-Oct-16
5.  Title: Gradient flows in asymmetric metric spaces
 Author(s): Chenchiah, I. V.; Rieger, M. O.; Zimmer, J.
 Source: Nonlinear Analysis-Theory Methods & Applications Volume: 71 Issue: 11 Pages: 5820-5834 Published: 2009
 Times Cited: 6
 DOI: 10.1016/j.na.2009.05.006
added
06-Oct-11
6.  Title: Non-axisymmetric bending of thin annular plates due to circumferentially distributed moments
 Author(s): Lamacchia, E.; Pirrera, A.; Chenchiah, I. V.; et al.
 Source: International Journal of Solids and Structures Volume: 51 Issue: 3-4 Pages: 622-632 Published: FEB 2014
 Times Cited: 5
 DOI: 10.1016/j.ijsolstr.2013.10.028
added
24-Oct-16
7.  Title: Non-Laminate Microstructures in Monoclinic-I Martensite
 Author(s): Chenchiah, Isaac Vikram; Schloemerkemper, Anja
 Source: Archive For Rational Mechanics and Analysis Volume: 207 Issue: 1 Pages: 39-74 Published: JAN 2013
 Times Cited: 5
 DOI: 10.1007/s00205-012-0552-1
added
24-Oct-16
8.  Title: Examples of nonlinear homogenization involving degenerate energies. I. Plane strain
 Author(s): CHENCHIAH, IV; BHATTACHARYA, K
 Source: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES Volume: 461 Issue: 2063 Pages: 3681-3703 Published: NOV 8 2005
 Times Cited: 4
 DOI: 10.1098/rspa.2005.1515
added
02-Jun-08
9.  Title: Towards the efficient computation of effective properties of microstructured materials
 Author(s): KREINER, CF; ZIMMER, J; CHENCHIAH, IV
 Source: COMPTES RENDUS MECANIQUE Volume: 332 Issue: 3 Pages: 169-174 Published: MAR 2004
 Times Cited: 2
 DOI: 10.1016/j.crme.2004.01.011
added
01-Jun-08
10.  Title: A generalized Cahn-Hilliard equation incorporating geometrically linear elasticity
 Author(s): Blesgen, T.; Chenchiah, I. V.
 Source: Interfaces and Free Boundaries Volume: 13 Issue: 1 Pages: 1-27 Published: 2011
 Times Cited: 2
 DOI: 10.4171/ifb/246
added
06-Oct-11
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: